Advertisement

On Stability of Non-Negative Invariant Subspaces

  • V. Lomonosov
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 98)

Abstract

In the present work we prove theorem on existence of invariant subspaces for a class of operators in a space with indefinite metric.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Pontryagin, L.S., Hermitian Operators on a Space with Indefinite Metric, (Russian) Izv. Akad. Nauk USSR Mat. Vol. 8 (1944) pp. 243–280.zbMATHGoogle Scholar
  2. 2.
    Krein, M.G. and Rutman, M.A., Linear Operators having an Invariant Cone in a Banach Space, (Russian) Usp. Mat. Nauk Vol. (1948).Google Scholar
  3. 3.
    Krein, M.G., On an Application of a Fixed Point Theorem to Operator Theory in a Space with Indefinite Metric, (Russian) Usp. Mat. Nauk Vol. 5 No. 2 (1950) pp. 180–190.MathSciNetzbMATHGoogle Scholar
  4. 4.
    Krein, M.G., On a New Application of a Fixed Point Theorem to Operator Theory in a Space with Indefinite Metric, (Russian) Dokl., Akad. Nauk USSR, Vol. 154 No. 5 (1964) pp. 1023–1026.MathSciNetGoogle Scholar
  5. 5.
    Fan, Ky, Invariant Subspaces of Certain Linear Operators, Bull. Amer. Math. Soc, 69 (1963) pp. 773–777.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 1997

Authors and Affiliations

  • V. Lomonosov
    • 1
  1. 1.Department of Mathematics & Computer ScienceKent State UniversityKentUSA

Personalised recommendations